# SDR DALA13014113215

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING FWD PAX CABIN BETWEEN FR 16+5" TO FR 19+5" AND AT LEVEL OF STR 23R. L=0.230", W=0.113", D=0.002".  REPLACED CENTER FITTING IAW SRM 51-72-11.
